# SDR IXXA06RNG022S

- Difficulty date: April 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Part time: 889,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACK ON THE OUTBOARD FLAP STATION XFS 339.723, INBOARD FITTING LEFT HAND.  STOP DRILLED THE END OF THE CRACK.  REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 57-075.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
